# SDR CHQA201000122

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 25,641 hours, 20,382 cycles
- Engine: Allsn AE3007A
- Engine time: 24,368 hours, 19,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLOOR PROXIMITY LIGHT STRIP AT SEAT 9 WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT STRIP AT SEAT 9 WITH NO FURTHER DEFECTS NOTED.
